# SDR ORJA98125

- Difficulty date: June 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824RA
- Make and model: Doug DC-9-82
- Aircraft serial: 53017
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Condition: Inoperable
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT VENTRAL EMERGENCY EXIT LIGHT INOPERABLE.  AFT VENTRAL OVERHEAD LIGHT IS DISPLACED AND HAS BROKEN WIRE.  REMOVED AND REPLACED LIGHT ASSY AND REATTACHED LIGHT ASSY TO PANEL AND REPAIRED BROKEN WIRE.  OPS CHECK GOOD.  (M)
